| Model Number |
40-405-1 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that there was a burning smell from gener ator.No patient was involved.
Additional Manufacturer Narrative
H3,h6) no parts have been received by the manufacturer for evaluation.Codes b01, c20 and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: generator was returned to manufacturer for evaluation.Upon testing, no fire/arching/smoking issue was confirmed.It was reported that the issue could not be duplicated at lab.Additionally, it was found that front and back of housing was bent, bottom right corner was damaged and rem was cracked.H6: codes b01, c07 and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.